| Model Number |
2N3354 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4 udi #: as the lot # is unknown, the udi will consist of the primary di number only.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of micro-volume extension sets leaked from an unspecified location.The event occurred at the nicu department.There was no report of patient injury or medical intervention associated with this event.No additional information is available.